everyday fatigue

Does anybody else have the issue of chronic fatigue? I'll be fine for the few first hours upon waking and then by 2 or 3 pm I feel this fatigue and completely wiped out feeling. This has been happening for the past week and a half. I got off my birth control two Thursdays ago. Could it be my body that my body isn't used to being off the birth control ?

10 Replies

oldestnewest
  • Hi Katie, are you still taking any anxiety meds? Or any meds what so ever ?? I've been having it before and after stopping my anxiety meds..... At first I was having the side effects of the meds and then he withdraw of the meds which I'm still having ... My psych wanted me to me to continue with the meds but I went all natural ... No one should stop there meds with out there Doctors concern what's so ever ... If they have been on them for a few months ... I took buspar but very low dose never went higher then 20mg a day but most of the time it was 5mg a day or 2x5mg a day on my worst would be 2x10mg but my Psych Always knew and on my crazy crazy days I had to take .25mg or .50mg of Clonazepam which is the generic for Klonopin but only on emergency basis which was no more then 15mg total on a four month period for the Clonazepam so I was able to come off it much easier then others I'm having the withdraw from the buspar some days are better than others I was on it for no longer then 2 1/2months I started the Clonazepam before the buspar I had other meds for a few days a time which didn't go with my bodies chemistry... But yes if your still taking meds it can be hat your body is getting addicted to the Klonopin depending on how long you have taking them and how much MG .. Hope this can help drink green juices I've started feeling good since I've started two days ago and I'm eating way more healthier then ever .... Also look and study accupresure points in the body that can help you breath and relax the chest area ...

  • I should try acupressure. I'm only taking 0.5 mg of klonopin.

  • The kilo open could be making you tired, otherwise fatigue us a symptom of anxiety and depression.

  • Yes you should try it ... I see a kinesiologist once a week and she gave me nAtural supplements that are helping get over my withdraw symptoms .. She is also a Chiropractor, Acupuncturists,Nutrionist, and she also knows how to Detox people that are having a hard time getting off there Meds... So how can I say this with out causing you any worries ... Wish you never had started on the Klonopin Benzo Meds are so hard to get off and the withdraw symptoms can be very severe at times ... You need to speak to your Doctor or Psychiatrist and let them know how exactly you are feeling I'm beginning to think that your body is getting addicted to the Klonopin and that you may be experiencing some type of withdraw from the Klonopin and the body is asking for more causing you to have them symptoms also realize that .50mg is not a low dose For Klonopin that's almost 10mg of Valium of being compared ... I would ask your Doctor to put you on a slow taper of the Klonopin and have then monitor your progress once a week make sure if they do try to taper you off that is done very slow might take a few months but go very slow at it as the withdraws can be very sever at times everyone bodies chemistry is different so everyone gets a different reaction when starting the meds and tapering off them after ... Remember also that Benzo Meds also known as Klonopin should only be taking for a very short period one can become additive to them in a matter of a few weeks if taking everyday and also depending on the dose you have taking the ... I'm sure Bounce can give you more advice on this but to be honest speak to your Doctor and see if they can out you on Buspar and if they can taper you off Klonopin before it's too late and it will only get harder the longer your on this Benzo Meds ... Hope this can help you out I really don't mean to scare you but your very young and Benzo Meds are nothing to be messing with unless it's very very severe and the benefits outweigh the long term risk ... Take care and God Bless Also Remember always keep praying never lose faith and let God take control of your life and your worries .... God bless you always ...

  • Thank you for your feedback, I really appreciate it! I think that could be a possibility, but I do not take klonopin daily and I have not. I am leaning more towards a vitamin b12 deficiency and that my body needs to get back to a natural state. I did not take any anti anxiety today and I have been feeling just fine. I mean I'm feeling the normal 3:00 pm fatigue, but it doesn't seem as much due to the fact that I took my b12 dropper. I really recommend it. I take 5000 mcg of the dropper and put it under my tongue for 30 seconds a day. I haven't been doing this, but I heard that vitamin b12 deficiency can cause all of these physical symptoms. A lot of doctors will just ride these symptoms off as anxiety or depression. In my opinion, they do not focus enough on vitamin levels and deficiencies that could be causing anxiety disorders.

  • Could be your body adjusting but could also just be anxiety. I've been burning out around that time every day for the last several years. Often I need a 20 min nap, or some down time to get me through til dinner time.

  • I think I just need to start taking my b12 dropper everyday again. I take 5000 mcg under the tongue for 30 seconds per day.

  • For sure. I take a vitamin b complex and I believe it helps a lot !! Omega 3 too

  • I went to my doctor got whole boos works done for all vitamin diffiencies and folic acid etc... I should know in a few days God Willing .. Thanks for he info Katie .. How all is well God Bless

  • Hope ****

You may also like...